# SDR R61A2022012500054

- Difficulty date: January 13, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 11,368 hours, 7,568 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III GUSSET PLATE AT FR90, RBL 12 CORRODED. CENTER FUSELAGE III GUSSET PLATE AT FR90, RBL 12 REMOVED AND REPLACED IAW EMB 170 SRM 51-41-02.
